# SDR SWIA200413774

- Difficulty date: September 6, 2004
- Submitted: September 7, 2004
- Operation: Air carrier
- Aircraft: N410SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7066
- Aircraft time: 25,125 hours, 21,512 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Actuator
- Part number: 83963
- Part serial: 182
- Condition: Malfunctioned
- Location: Horizontal Stab
- Part time: 7,407 hours, 5,796 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FIRST FLIGHT OF DAY TRIM CHECK, STAB TRIM 2 FAILED.  REMOVED AND REPLACED BOTH HST AND MOTOR CONTROL UNIT IAW MM 27-42-01, 27-42-05.  OPERATIONAL CHECK GOOD.  P/N 7062-3, S/N OFF 597.
